# SDR MALA975450

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 3350 · Emergency Lighting
- Part: Light Switch
- Part number: 85
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, JOB CARD 3350/03, NOTED FLIGHT ATTENDANT'S EMERGENCY LIGHTING SWITCH DID NOT INDICATE NORMAL IN STEP 3 OF JOB CARD.  RELAMPED  LIGHT SWITCH.  OPS CHECK GOOD.  (X)
